MathSciNet Relay Station
MathSciNet bibliographic data
MR1941094 74K25 (35B35 35Q72 74F10 74H55 76Q05)
Cagnol, John; Lasiecka, Irena; Lebiedzik, Catherine; Zolésio, Jean-Paul Uniform stability in structural acoustic models with flexible curved walls. J. Differential Equations 186 (2002), no. 1, 88–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement